# SDR 20001108SH003

- Difficulty date: October 16, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: B20908
- Condition: Damaged
- Location: Governor
- Component: Governor, Mcauly
- Component part number: DCFUS290D7T3
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT MAGNETIC PARTICLE INDICATION IN ALL FOUR CORNERS OF FLYWEIGHT DISC.  REF:  CESSNA.  (X)
